Bundle functors on all foliated manifold morphisms have locally finite order

Tom 93 / 2008

J. Kurek, W. M. Mikulski Annales Polonici Mathematici 93 (2008), 69-74 MSC: 58A05, 58A20, 58A32. DOI: 10.4064/ap93-1-5

Streszczenie

We prove that any bundle functor $F:{\mathcal F} ol\to {\mathcal F}{\mathcal M}$ on the category ${\mathcal F} ol$ of all foliated manifolds without singularities and all leaf respecting maps is of locally finite order.

Autorzy

  • J. KurekInstitute of Mathematics
    Maria Curie-Sk/lodowska University
    Pl. M. Curie-Sk/lodowskiej 1
    20-031 Lublin, Poland
    e-mail
  • W. M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek